# SDR ZW0A0200102

- Difficulty date: December 20, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N912TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49183
- Aircraft time: 56,003 hours, 29,090 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE MID CARGO COMPT THE LT TIE DOWN TRACK HAD SEVERAL CORRODED AREAS, STA 598 TO 788.  REMOVED AND REPLACED TRACK PER SRM 51-10-3 AND 53-05 PAGE 10 FIG 4C, AT STA 598 TO 788.
